# SDR UALA2011041501809

- Difficulty date: April 14, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 86,197 hours, 13,781 cycles
- Engine: Pwa PW4060
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41211
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WHEN HANDLE SELECTED TO OFF, LDG GEAR MONITOR EICAS MSG AND AIR NOISE AND VIB.  GEAR SELECTED TO UP NOISE AND VIB CLEARED.  REPLACED NOSE GEAR LOCK ACTUATOR PER MM, CYCLED GEAR AND OPS NORMAL.
